# SDR DALA2025062404737

- Difficulty date: June 22, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,651 hours, 30,568 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 6710 SLIDE LIGHT WILL NOT ILLUMINATE WHEN DOOR IS ARMED / INTERIOR. CORRECTIVE ACTION: REMOVED FOD FROM BOTH PROX SENSOR AND PERFORMED OPS CHECK OF 1R DOOR SLIDE LIGHT REF. B757 AMM 25-66. OPS CHECK GOOD. MEL & PLACARD REMOVED. (1038665)
